# SDR DALA1256480602

- Difficulty date: December 6, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- Aircraft time: 87,888 hours, 44,617 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 408 S3r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAD LIGHTNING STRIKE AT APPROX LOCATION BS 408 S3R ON RIVET HEAD.  REMOVED FASTENER.  REMOVED DAMAGE,  COMPLIED WITH HFEC INSPECTION ON FUSELAGE SKIN AROUND CUT OUT AREA AT BS 408 S3R. COMPLIED WITH BHEC INSPECTION ON EXISTING FASTENER HOLES IN S3R. THREE FASTENERS ON EACH SIDE OF CUTOUT.  NO DISCREPANCIES.  COMPLIED WITH STEPS 6 THRU 8 OF SRM 53-00. OK TO INSTALL REPAIR. INSTALLED REPAIR.
